# SDR CA041209015

- Difficulty date: December 6, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft serial: 083
- Aircraft time: 564 hours
- Engine: Lyc O540F1B5
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Warning System
- Part number: A5696
- Condition: Inoperative
- Location: Low Rpm
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PILOT DAILY INSPECTION, THE LOW RPM WARNING UNIT WAS INOP. TECHNICIAN CONFIRMED THAT SYSTEM WAS DEFECTIVE AFTER TROUBLESHOOTING AND PART HAS BEEN REPLACED AND FOUND SERVICEABLE.
